# SDR SWIA972524

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 13,940 hours, 19,570 cycles
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVER VTU IN ICING CONDITIONS, BOTH ENGINE DEICE BOOTS FAILED.  RECYCLED SWITCHES, LEFT ENGINE DEICE BOOT FAILED AND RIGHT ONE WORKED NORMALLY.  RETURNED TO LAX.  REPLACED LEFT ENGINE INLET DUCT WITH SERVICEABLE UNIT.  S/N OFF 080 ON 213.  RAN ENGINE, OPS CHECKS GOOD.
